# SDR AU960001

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Support
- Part number: 11027240306
- Condition: Cracked
- Location: Lg Door Act
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR DOOR ACTUATOR SUPPORT ASSEMBLY CRACKED INTO THREE PARTS - DOOR ACTUATOR ROD PNO 110-2721-68-07 BENT
